# SDR DL72K972371

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412DA
- Make and model: Boeing 727232
- Aircraft serial: 21232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT HORIZONTAL ANGLE IS CRACKED AT RT TORQUE BOX STA 1263.  REPLACED CHANNEL PER SRM 53-10-10.
